# SDR QXEA200700008

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,338 hours, 13,481 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 97109711
- Condition: Unknown
- Location: Mlg
- Part time: 623 hours, 549 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2398: DURING AIRCRAFT LOADING, WEIGHT ON WHEELS CAUTION LIGHT CAME ON.  IAS FAIL WENT AWAY WHEN BOARDING COMPLETED.  PUSHED BACK.  JUST PRIOR TO TAXI, CAUTION LIGHT ILLUMINATED AGAIN WITH IAS FAIL.  UPON RETURNING TO GATE, SAME THING HAPPENED 3 MORE TIMES.  MAINTENANCE REMOVED AND REPLACED NGWOFW2 HARNESS.  PERFORMED RIGGING ADJUSTMENT OF NGWOFW2 SENSORS.  OPS CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
